I accidentally took way to much Vyvanse and had seratoin syndrome. .but I need it for my add could I go back to my prescibed dose now
I'd say not, but I'm curious to know if you were able to successfully return to Vyvanse. My case may be unique, but my doctor said I will likely never be able to take it (or any stimulant or SSRI, etc.) again- though if at all, it may be possible after a number of years. I certainly won't be attempting anything like that for a very, very long time. My attempts with the most benign & different category anti-depressants have all led me back into seizures. It was devastating when I was told I basically could no longer treat my depression or ADD. Felt pretty grim. Anyway I really hope you're doing well, however that might work for you.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2016 • 7 answers
Updated 13 Nov 2014 • 1 answer
Updated 5 Nov 2015 • 2 answers
Updated 26 May 2017 • 3 answers
Updated 22 Dec 2016 • 1 answer